Let K/k be a Z_p-extension of a number field k, and denote by k_n its layers. We prove some stabilization properties for the orders and the p-ranks of the higher Iwasawa modules arising from the lower central series of the Galois group of the maximal unramified pro-p-extension of K (resp. of the k_n).

Stabilization in non-abelian Iwasawa theory / Bandini, Andrea; Caldarola, Fabio. - In: ACTA ARITHMETICA. - ISSN 0065-1036. - 169:4(2015), pp. 319-329. [10.4064/aa169-4-2]

Stabilization in non-abelian Iwasawa theory

BANDINI, Andrea;
2015

Abstract

Let K/k be a Z_p-extension of a number field k, and denote by k_n its layers. We prove some stabilization properties for the orders and the p-ranks of the higher Iwasawa modules arising from the lower central series of the Galois group of the maximal unramified pro-p-extension of K (resp. of the k_n).
Stabilization in non-abelian Iwasawa theory / Bandini, Andrea; Caldarola, Fabio. - In: ACTA ARITHMETICA. - ISSN 0065-1036. - 169:4(2015), pp. 319-329. [10.4064/aa169-4-2]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2795175
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact